Pacific Journal of Mathematics

Generalized spectral operators on locally convex spaces.

Fumi-Yuki Maeda

Article information

Source
Pacific J. Math., Volume 13, Number 1 (1963), 177-192.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103035966

Mathematical Reviews number (MathSciNet)
MR0193512

Zentralblatt MATH identifier
0137.32003

Subjects
Primary: 47.30

Citation

Maeda, Fumi-Yuki. Generalized spectral operators on locally convex spaces. Pacific J. Math. 13 (1963), no. 1, 177--192. https://projecteuclid.org/euclid.pjm/1103035966


Export citation

References

  • [1] W. G. Bade, Unbounded spectral operators, Pacific J. Math., 4 (1954), 373-392.
  • [2] N. Dunford, A survey of the theory of spectral operators, Bull. Am. Math. Soc, 64 (1958), 217-274.
  • [3] M. C. Foias, line application des distributions vectorielles a la theorie spectrale, Bull. Sc. Math. 2* serie, 84 (1960), 147-158.
  • [4] C. Ionescu Tulcea, Spectral operators on locally convex spaces, Bull. Am. Math. Soc, 67 (1961), 125-128.
  • [5] Fumiyuki Maeda, Remarkson spectra on operators on a locally convex space, Proc. Nat. Acad. Sci., 47 (1961), 1052-1055.
  • [6] L. Schwartz, Theorie des distributions, I & II, Paris, 1951.
  • [7] L. Waelbroeck, Le calcul symbolique dans les algebres commutative,J. de Math., 9e serie, 33 (1954), 147-186.